# SDR MYWA20131009001

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AND MID-SECTION EMERGENCY LIGHTING REPORTED BY MAINTENANCE AS "OPERATING CLOSE TO FAILURE LIMIT". MAINTENANCE R & R 4 ELECTRICAL BALLASTS.  OPS NORMAL.
